Great video: tongue fasciculations in organophosphate poisoning

dichlorovinyl3.5 out of 5 stars

Tongue Fasciculations in Organophosphate Poisoning. Chhabria BA, Bhalla A. . N Engl J Med 2016 Dec 8;375:e47

Full text with video

The New England Journal of Medicine just posted a brief case of dichlorvos poisoning with a great video demonstrating organophosphate-induced tongue fasciculations. The case and video can be seen here.

The NEJM also has video of tongue fasciculations caused by amyotrophic lateral sclerosis (Lou Gehrig’s Disease) that can be seen here.

Here is another video of tongue fasciculations associated with amyotrophic lateral sclerosis:

Other causes of fasciculation and tremor of the tongue include benign fasciculation syndrome and alcohol withdrawal.

 

The post Great video: tongue fasciculations in organophosphate poisoning appeared first on FOAM EM RSS.

Source: http://www.foamem.com/

Leave a Reply